# SDR VTZA96050

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Non-Return Valve
- Part number: HTE400064
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IAD/PIT - FLT 6332 - DURING CRUISE AT 1830 HOURS ON 12-27-95, RETURNED TO IAD DUE TO THE RT ENGINE ALMOST FLAMING OUT WHEN CROSSFEED WAS SELECTED OFF.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT BOOST PUMP NON-RETURN VALVE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
